English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24632754      Online Users : 108
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8886

Title: Fixed Point and Maximal Element Theorems for a Family of Multivalued Maps and Their Applications to Generalized Abstract Economies and Minimax Inequalities
Authors: L. J. Lin;Z. T. Yu;Q. H. Ansari;L. P. Lai
Contributors: 數學系
Keywords: Fixed point theorems;Maximal element theorems;Φ-condensing multivalued maps;Transfer
compactly open valued maps
;Generalized abstract economies;Minimax inequalities
Date: 2003-08
Issue Date: 2011-05-10T06:46:53Z
Publisher: Elsevier Science
Abstract: In this paper, we establish some fixed point theorems for a family of multivalued maps under mild
conditions. By using our fixed point theorems, we derive some maximal element theorems for a
particular family of multivalued maps, namely the Φ-condensing multivalued maps. As applications
of our results, we prove some general equilibrium existence theorems in the generalized abstract
economies with preference correspondences. Further applications of our results are also given to
minimax inequalities for a family of functions.
 2003 Elsevier Inc. All rights reserved.
Relation: Journal of Mathematical Analysis and Applications,284(2):656-671
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback